# SDR CALA2022070801675

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 119,045 hours, 18,480 cycles
- Engine: Pwa PW4060
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Egt Indication
- Part number: NA
- Condition: Warning Message
- Location: Rt Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

RT ENG HIGH EGT ON TAKE OFF. MAX EGT 737 SECONDS DURATION. DUE TO PREVIOUS HISTORY OF EGT FAULTS A POSITIVE FIX IS UNLOCKED FOR UPDATE. REQUIRED. PER CREW WHEN THROTTLES WERE PULLED BACK RIGHT ENGINE EGT DEBRIEF CREW,  CAPTAIN STATED THAT ONCE THROTTLES BACK TO IDLE, INDICATION WENT BLANK ON EICAS AND STAND BY DISPLAYS. THE #2 ENGINE EGT INDICATION ON BOTH THE UPPER  EICAS DISPLAY TOMC-MEREDITH AND STBY ENGINE INDICATION WERE  BLANK. INSPECTED INLET AND EXHAUST NO OBVIOUS DEFECTS NOTED.  REPLACED W6 HARNESS AND 4 EGT PROBES AT ENGINE #2. RAN ENGINES, TOOK #2 ENGINE TO 90% N1 WITH EGT 528 TWICE WITH NO FAULTS NOTED WITH EGT INDICATION.
